Double and cyclic λ-deformations and their canonical equivalents

Georgiou, George; Konstantinos, Sfetsos; Siampos, Konstadinos (2017). Double and cyclic λ-deformations and their canonical equivalents. Physics letters. B, 771, pp. 576-582. Elsevier 10.1016/j.physletb.2017.06.007

[img]
Preview
Text
PhysLettB771(2017)576-582.pdf - Published Version
Available under License Creative Commons: Attribution (CC-BY).

Download (344kB) | Preview

We prove that the doubly λ-deformed σ-models, which include integrable cases, are canonically equivalent to the sum of two single λ-deformed models. This explains the equality of the exact β-functions and current anomalous dimensions of the doubly λ-deformed σ-models to those of two single λ-deformed models. Our proof is based upon agreement of their Hamiltonian densities and of their canonical structure. Subsequently, we show that it is possible to take a well defined non-Abelian type limit of the doubly-deformed action. Last, but not least, by extending the above, we construct multi-matrix integrable deformations of an arbitrary number of WZW models.

Item Type:

Journal Article (Original Article)

Division/Institute:

10 Strategic Research Centers > Albert Einstein Center for Fundamental Physics (AEC)
08 Faculty of Science > Institute of Theoretical Physics

UniBE Contributor:

Konstantinos, Sfetsos and Siampos, Konstadinos

Subjects:

500 Science > 530 Physics

ISSN:

0370-2693

Publisher:

Elsevier

Language:

English

Submitter:

Esther Fiechter

Date Deposited:

03 Nov 2017 09:03

Last Modified:

03 Nov 2017 09:03

Publisher DOI:

10.1016/j.physletb.2017.06.007

ArXiv ID:

1704.07834

BORIS DOI:

10.7892/boris.102339

URI:

https://boris.unibe.ch/id/eprint/102339

Actions (login required)

Edit item Edit item
Provide Feedback